Medical Questions > Nutrition > Vitamins Forum

Headache after vitamin

User Profile
I get a headache and feel tired and light-headed after taking GNC's Menopause VitaPak


Did you find this post helpful?
|

User Profile
replied January 6th, 2011
Vitamins Answer A18255
Hello and thank you for posting your medical query on E health forum.

Women typically experience various symptoms and discomforts brought on from the physiological changes occurring in the body during menopause. Most health supplements that are taken for menopausal symptoms contain herbs like dong quai, black cohosh, St. John's wort, and ginkgo biloba. Most of these herbs have additional side effects like headache, nausea etc which can be seen in varying severity in different women. In case you find a specific formulation of a herbal supplement not useful, you can try a different product that you may find useful.

You might consider consulting your treating physician for a complete physical examination which might be helpful to rule out other possible reasons for your headache and light-headedness.

I hope you find this helpful.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vitamins , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.